MAUDE Adverse Event Report: 3M COMPANY 3M RED DOT REPOSITIONABLE MONITORING ELECTRODE; ELECTRODE, ELECTROCARDIOGRAPH

3M COMPANY 3M RED DOT REPOSITIONABLE MONITORING ELECTRODE; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 2670-5
Health Effect - Clinical Code No Information (3190)
Date of Event 11/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
A patient in the icu was being prepared for synchronized cardioversion using defibrillation on the unit and there was a delay due to 3m red dots being stuck in the defibrillator leads.It appeared as though the connectors had ripped off the sticky part of the red dots making it difficult to attach new red dots.The old ones had to be removed using kelly clamps.

Brand Name
3M RED DOT REPOSITIONABLE MONITORING ELECTRODE
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave.
bldg. 275-5w-06
saint paul MN 55144
MDR Report Key8132586
Report Number8132586
Device Sequence Number2081593
Product Code DRX
UDI-Device Identifier10707387499966
UDI-Public(01)10707387499966
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2018
Report Date (Section F) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2670-5
Device Catalogue Number2670-5
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/28/2018